Aarhus University Seal / Aarhus Universitets segl

Asymptotic Shapes with Free Boundaries

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Philippe Di Francesco, Unité de Recherche Associée du CNRS, France
  • N. Reshetikhin, Denmark
Original languageEnglish
JournalCommunications in Mathematical Physics
Volume309
Issue1
Pages (from-to)87-121
Number of pages35
ISSN0010-3616
DOIs
Publication statusPublished - 1 Jan 2012

See relations at Aarhus University Citationformats

ID: 50866915